# SDR REXA2016010100002

- Difficulty date: January 1, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, RBL 18 INBD VERTICAL POST HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69, APPROX .250 INCHES LONG BY GREATER THEN 50% FSH.  FAILED NDT INSPECTION.  R & R FS 409+128, RBL 18 INBD VERTICAL POST.  REF STEPS 1 - 4 FOR WORK PERFORMED.  THIS IS A MAJOR REPAIR.
